Virginia K’s Story

Female 1Oct. 2008 I went into an ER with a suspected sinus infection…..immediately given an EKG…all was fine. Then I was advised I needed to go on 2 weeks of IV Levaquin…..The first few drips of the IV, sent me into whole body pain, and lost the use of my legs….sent home in a wheelchair. The nurses came to my house for the next 4 nights and rehooked up the IV Levaquin. I complained of weak legs, pain, brain fog…no one listened to me. on the 6th nite my hands were swollen like boxing gloves, the nurses sent me back to the ER. Another EKG resulted in PVCs and SVTs, heart problems, did not have 6 nites prior. The ER recommended me to finish the next 9 days by oral Levaquin…..which I did. Went to the prescribing medical group on the 12th day….the doctor said, “Oh My God, I need to do blood work to make sure your kidneys are not digesting your muscles.”…..that ANA Test was very high abnormal, and I was told I had a Connective Tissue Disorder….from that point I was sent to a Neurologist, ENT, Othropedic, all in the same Medical Association….back to my primary and issued a wheelchair and handicap license tag.and accused of being suicidal, because I was crying in pain and had anxiety about my declining health ….After 9 months of no satisfaction of how and why this had happened I simply googled Levaquin….BAM there it was…..Fluoroquinolone Toxicity….no cure, no treatment….now 6 years later, still functioning on a very limited basis…I have now been diagnosed with Toxicity due to medicine, Myofascial Pain Syndrome, Peripheral Neuropathy, Occipital Neuralgia, PVCs, SVTs….I lost my 54 year career…..I have to eat only Organic, avoid ALL Chemicals, cannot walk more then 50 feet, extreme fatigue constantly..my life has been ruined…